MAUDE Adverse Event Report: BECTON DICKINSON BD US CATHENA; PERIPHERAL IV CATHETERS

BECTON DICKINSON BD US CATHENA; PERIPHERAL IV CATHETERS
Catalog Number 386865
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd us cathena leaked.The following information was provided by the initial reporter: it was reported by customer that the 18g safety catheters have been leaking when the iv is started.Could you please conform the number of occurrences for 18 gauge? approximately 20.It was mentioned as "issue reported by 4 rn", kindly conform the number of patients involved 18g 20 patients.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
As neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.
 
Event or Problem Description
No additional information.

Brand Name
BD US CATHENA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21597264
Report Number2243072-2025-00289
Device Sequence Number9079972
Product Code FOZ
UDI-Device Identifier00382903868650
UDI-Public(01)00382903868650
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386865
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown